MathSciNet Relay Station
MathSciNet bibliographic data
MR1909639 37G05 (34C20)
Nguyen Tien Zung Convergence versus integrability in Poincaré-Dulac normal form. Math. Res. Lett. 9 (2002), no. 2-3, 217–228.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement